# SDR AALA20170115007

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 56,874 hours, 13,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 4D IS INOPERATIVE. CLEANED AND SECURED ILLUMINATOR CONNECTOR IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
